# SDR TRAX200600554

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,658 hours, 33,365 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN HYD LOW LEVEL IN FLIGHT EMERGENCY WAS DECLARED.
